# SDR USAA2012013000002

- Difficulty date: January 6, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 20,359 hours, 8,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM AT FR65, -Z,240, -Y1292.  REPLACED FLOORBEAM AT FR65, -Z,240, -Y1292 IAW A319 SRM 51-72-11.
